Cancellation Problem of Complete Varieties.

Takao Fujita

Inventiones mathematicae (1981)

  • Volume: 64, page 119-122
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Fujita, Takao. "Cancellation Problem of Complete Varieties.." Inventiones mathematicae 64 (1981): 119-122. <>.

author = {Fujita, Takao},
journal = {Inventiones mathematicae},
keywords = {cancellation problem},
pages = {119-122},
title = {Cancellation Problem of Complete Varieties.},
url = {},
volume = {64},
year = {1981},

AU - Fujita, Takao
TI - Cancellation Problem of Complete Varieties.
JO - Inventiones mathematicae
PY - 1981
VL - 64
SP - 119
EP - 122
KW - cancellation problem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.